# SDR ALG2005F00075

- Difficulty date: August 24, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N187AL
- Make and model: Bell 206L-3
- Aircraft serial: 51135
- Engine: Allsn 250C30P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23004545
- Condition: Vibration
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

ON REPOSITION TO THE FLY AWAY, A LOUD BANG WAS HEARD FOLLOWED BY A NOTICEABLE CHANGE AND A VIBRATION IN THE AIRCRAFT.  AC FELT UNSTABLE AND WAS SET DOWN.  DURING COAST DOWN/ SHUTDOWN AC CONTINUED TO HAVE ODD VIBRATION/ OSCILLATION.  MAINTENANCE NOTIFIED.  REMOVED AND REPLACED ENGINE ASSY IAW MM AND THE APPLICABLE STC.  WORK ACCOMPLISHED 8/28/2005.  COMP, GRIND NOISE, OIL PUMP.  (K)
